MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF2814C103E
Medical Device Problem Codes Leak/Splash (1354); Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: etlw1613c124e, serial/lot #: (b)(6), ubd: 19-nov-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the treatment of a 55 mm abdominal aortic aneurysm using an endurant iis bifurcate stent graft system, a contralateral limb occlusion occurred that could not be crossed via endovascular methods.It was confirmed that the endurant stent graft limb ((b)(6)) had been deployed into the ipsilateral endurant iis stent graft limb during the index procedure.Following the procedure, the patient exhibited no palpable or dopplerable pulses distal to the femoral pulse.The left lower extremity was noted to be cool and mottled, with no palpable pulse.A surgical cutdown to the left common femoral artery (lcfa) was performed, followed by an endarterectomy.An angiogram revealed an occlusion in the proximal to mid portion of the contralateral limb at the level of the aortic bifurcation.The ipsilateral limb remained fully patent with no reduced flow, this was verified by angiography.For a cause the physicians determined there was a mechanical occlusion of flow through the left limb and subsequent distal anatomy, and felt the contralateral limb was "crushed" by the ipsilateral limb.The physician reported that the calcified and narrow 18mm aortic bifurcation likely contributed to the occlusion.As the occlusion could not be crossed using wires or catheters, a right-to-left femoral-femoral bypass was performed, which restored pulses to the left lower extremity.
 
Additional Manufacturer Narrative
Additional information was received; a type ia endoleak was suspected by the physician based on the angiographic imaging; however, no immediate intervention was undertaken.Future treatment is planned for a later date.No ct imaging was performed.It was confirmed that the physicians opted not to proceed with endoanchors during the index procedure, and none were implanted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Film analysis summary: the reported occlusion was confirmed on the films received; however the cause could not be conclusively determined.The reported endoleak seen immediately following implant was confirmed; however, the exact cause/source of the endoleak could not be fully determined from the films returned.The reported " device or device component damaged by another device" could not be fully confirmed.Lack of full pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Lack of full angiogram videos from the index procedure did not allow for a thorough review of the reported occlusion.It is likely the calcified and narrow 17mm aortic bifurcation contributed to the occlusion, as reported.The aortic neck was reported as short and conical which may have made the source of endoleak more likely to be a type ia endoleak , but this could not be confirmed.No post-operative ct imaging had been performed.Analysis of the returned films did not reveal any out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22673296
Report Number9612164-2025-03728
Device Sequence Number14377986
Product Code MIH
UDI-Device Identifier00643169439979
UDI-Public(01)00643169439979(17)270314
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESBF2814C103E
Device Catalogue NumberESBF2814C103E
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/07/2025
08/29/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/28/2025
09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight85 KG